The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Communications in Partial Differential Equations
( Vol.16 NO.2 / 1991 )
home Erratum to ""On the spectrum of the periodic problem for the Schrodinger operator""
Pages 527-529
Leonid Friedlander,
home Monotonicity and Symmetry of Solutions of Fully Nonlinear Elliptic Equations on Bounded Domains
Pages 491-526
Congming Li,
home On Long Time Asymptotics of the Vlasov-Poisson-Boltzmann Equation
Pages 451-489
L. Desvilettes, J. Dolbeault,
home Rarefaction and Shock Waves for Multi-Dimensional Hyperbolic conservation Laws
Pages 425-450
Dening Li,
home A Free Boundary Problem Related to Singular Stochastic Control: The Parabolic Case
Pages 373-424
H. M. Soner, S. E. Shreve,
home Regularity for Minimizers of Certain Degenerate Functionals with Non-Standard Growth Conditions
Pages 363-372
Hi Jun Choe,
home The Natural Generalization of the Natural Conditions of Ladyzhenskaya and Ural'Tseva for Elliptic Equations
Pages 311-361
Gary M. Lieberman,
home Solution of a Hyperbolic Inverse Problem by Linearization
Pages 291-309
Sonke Hansen,
home Semi-Classical Constructions in Solid State Physics
Pages 255-289
Werner Horn,
home Nonvanishing Singular Parts of Measure Valued Solutions for Scalar Hyperbolic Equations
Pages 221-254
F. Demengel, D. Serre,
home Some Qualitative Properties of the Viscous Compressible Heat Conductive Multipolar Fluid
Pages 197-220
J. Necas, A. Novotny,
home Exterior Dirichlet Problem for the Reduced Wave Equation: Asymptotic Analysis of Low Frequencies
Pages 173-195
N. Weck, K. J. Witsch,
home Regularity for Minimizers of Certain Degenerate Functionals with Nonstandard Growth Conditions
Pages 363-372
Hi Jun Choe,